# SDR MALA975403

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE GEAR RED INTRANSIT LIGHT WOULD NOT EXTINGUISH UPON GEAR RETRACTION.  MAINTENANCE SERVICED NOSE LANDING GEAR STRUT.  COMPLETED GEAR SWINGS.  OPS CHECK GOOD.  (M)
